I had protected intercourse on the 30th of July around 9 p.m. and my boyfriend and I did not realize until after he ejaculated inside that the condom broke. I took Levonorgesterel 1.5 roughly 13hrs after (the morning after on the 31st) and I was expecting my period around this time as well. I have yet to start my period (my last period was the first week of July) and I am worried. My question is should I have already started my period by now or should it be delayed because of the Levonorgesterel pill? It's been 3 days since I took it. Also, I have not had intercourse since as I refuse because I have lost trust in him even though he was wearing a condom but did not pull out... but do I need to take another dose just incase it wears off before my period starts or am I okay? I know sperm can live up to seven days and I don't want the pill to wear off before my period comes. How does this work?
If you took the one step you don't need a second pill. You will have some bleeding probably in a few days, and your next period could be late. This period that is due now may or may not come. Plan B screws up your cycle. You need to get on some good birth control then you don't have to worry about pulling out. Pulling out isn't a means of birth control.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Nov 2013 • 4 answers
Updated 9 Feb 2015 • 1 answer
Updated 19 Jul 2016 • 1 answer
Updated 7 Sep 2016 • 1 answer
Updated 19 Oct 2016 • 1 answer